# SDR UALA2010081803039

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 35,966 hours, 7,853 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 375
- Condition: Inoperative
- Location: Equipment
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING VENT FAN NOT WORKING WITH ASSOCIATED MESSAGE. R & R EQUIPMENT COOLING VENT FAN IAW AMM.
